# SDR HEEA955260

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352TT
- Make and model: Bolkms BO105S
- Aircraft serial: S59
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 6607190A
- Condition: Defective
- Location: Oil Press
- Part time: 22 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESS CONTACTS FLUCTUATES.
